Inventiones mathematicae

, Volume 168, Issue 1, pp 133–173

Motivic Serre invariants, ramification, and the analytic Milnor fiber

Article

DOI: 10.1007/s00222-006-0029-7

Cite this article as:
Nicaise, J. & Sebag, J. Invent. math. (2007) 168: 133. doi:10.1007/s00222-006-0029-7

Copyright information

© Springer-Verlag 2007

Authors and Affiliations

  1. 1.Laboratoire Painlevé, CNRS – UMR 8524Université Lille 1Villeneuve d’Ascq CédexFrance
  2. 2.IMB, Laboratoire A2XUniversité Bordeaux 1Talence CédexFrance

Personalised recommendations